Another approach to the local disturbance decoupling problem with stability for nonlinear systems

    Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

    Original languageUndefined
    Title of host publicationThe International Symposium on the Theory of Networks and Systems-89
    Place of PublicationBoston
    Pages465-472
    Number of pages8
    Publication statusPublished - 1 Sep 1990

    Keywords

    • METIS-141555

    Cite this

    van der Wegen, L. L. M. (1990). Another approach to the local disturbance decoupling problem with stability for nonlinear systems. In The International Symposium on the Theory of Networks and Systems-89 (pp. 465-472). Boston.